MAUDE Adverse Event Report: ACUMED, LLC 2.7MM X 14MM NL HEXALOBE SCREW; SCREW, FIXATION, BONE

ACUMED, LLC 2.7MM X 14MM NL HEXALOBE SCREW; SCREW, FIXATION, BONE
Model Number 3070-27014
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.Related reports (including this one): 3025141-2026-00103.
 
Event or Problem Description
It was reported that a 2.7 x 14 mm non-locking screw was placed into the oblong hole of the distal radius plate.While taking final x rays we noticed that the screw was too long and needed to be replaced.When the resident went to remove the screw, the head of the screw snapped off.The screw was left in the bone, and the screw was cut from the dorsal end so it was flush with bone.There were 30 minute delay and additional incision required.

Brand Name
2.7MM X 14MM NL HEXALOBE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24195770
Report Number3025141-2026-00066
Device Sequence Number9766612
Product Code HWC
UDI-Device Identifier10806378126055
UDI-Public10806378126055
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K251132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3070-27014
Device Catalogue Number3070-27014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite